RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2007, Volume 198, Number 2, Pages 91–102 (Mi msb1516)  

This article is cited in 11 scientific papers (total in 11 papers)

Voronin-type theorem for periodic Hurwitz zeta-functions

A. P. Laurincikas

Vilnius University

Abstract: A result on the approximation of a fixed system of analytic functions by translations of Hurwitz zeta-functions with transcendental parameter is established. This is an analogue of Voronin's theorem on the joint universality of the Dirichlet $L$-functions.
Bibliography: 28 titles.

DOI: https://doi.org/10.4213/sm1516

Full text: PDF file (519 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2007, 198:2, 231–242

Bibliographic databases:

UDC: 511.331
MSC: Primary 11M35, 30E10; Secondary 60B10
Received: 25.01.2006

Citation: A. P. Laurincikas, “Voronin-type theorem for periodic Hurwitz zeta-functions”, Mat. Sb., 198:2 (2007), 91–102; Sb. Math., 198:2 (2007), 231–242

Citation in format AMSBIB
\Bibitem{Lau07}
\by A.~P.~Laurincikas
\paper Voronin-type theorem for periodic Hurwitz zeta-functions
\jour Mat. Sb.
\yr 2007
\vol 198
\issue 2
\pages 91--102
\mathnet{http://mi.mathnet.ru/msb1516}
\crossref{https://doi.org/10.4213/sm1516}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2355443}
\zmath{https://zbmath.org/?q=an:1149.30027}
\elib{https://elibrary.ru/item.asp?id=9469176}
\transl
\jour Sb. Math.
\yr 2007
\vol 198
\issue 2
\pages 231--242
\crossref{https://doi.org/10.1070/SM2007v198n02ABEH003835}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000246564600010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34249913971}


Linking options:
  • http://mi.mathnet.ru/eng/msb1516
  • https://doi.org/10.4213/sm1516
  • http://mi.mathnet.ru/eng/msb/v198/i2/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Javtokas A., Laurinčikas A., “A joint universality theorem for periodic Hurwitz zeta-functions”, Bull. Aust. Math. Soc., 78:1 (2008), 13–33  crossref  mathscinet  zmath  isi  scopus
    2. Laurincikas A., “On joint universality of periodic Hurwitz zeta-functions”, Lith. Math. J., 48:1 (2008), 79–91  crossref  mathscinet  zmath  isi  scopus
    3. A. Laurinčikas, “Joint universality for periodic Hurwitz zeta-functions”, Izv. Math., 72:4 (2008), 741–760  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. Laurinčikas A., Skerstonaitė S., “A joint universality theorem for periodic Hurwitz zeta-functions. II”, Lith. Math. J., 49:3 (2009), 287–296  crossref  mathscinet  zmath  isi  scopus
    5. A. Laurinčikas, “Joint universality of zeta-functions with periodic coefficients”, Izv. Math., 74:3 (2010), 515–539  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. Genys J., Macaitienė R., Račkauskienė S., Šiaučiūnas D., “A mixed joint universality theorem for zeta-functions”, Math. Model. Anal., 15:4 (2010), 431–446  crossref  mathscinet  zmath  isi  scopus
    7. Kačinskaitė R., Laurinčikas A., “The joint distribution of periodic zeta-functions”, Studia Sci. Math. Hungar., 48:2 (2011), 257–279  crossref  mathscinet  isi  scopus
    8. Antanas Laurinčikas, Renata Macaitienė, Darius Šiaučiūnas, “Joint universality for zeta-functions of different types”, Chebyshevskii sb., 12:2 (2011), 192–203  mathnet  mathscinet
    9. Laurincikas A., Siauciunas D., “A Mixed Joint Universality Theorem for Zeta-Functions. III”, Analytic and Probabilistic Methods in Number Theory, eds. Laurincikas A., Manstavicius E., Stepanauskas G., Tev Ltd, 2012, 185–195  mathscinet  zmath  isi
    10. A. Laurinčikas, L. Meška, “Modification of the Mishou theorem”, Chebyshevskii sb., 17:3 (2016), 135–147  mathnet  elib
    11. Balciunas A., Garbaliauskiene V., Karaliunaite J., Macaitiene R., Petuskinaite J., Rimkeviciene A., “Joint Discrete Approximation of a Pair of Analytic Functions By Periodic Zeta-Functions”, Math. Model. Anal., 25:1 (2020), 71–87  crossref  mathscinet  isi
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:348
    Full text:129
    References:42
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020